Doctor Q&A for Dr. Jane Kang

A 31-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
YES!: Please continue your psychotherapy. I am assuming you mean drug or alcohol relapse (or maybe sex or gambling addiction). It is best to continue your ... Read More
A 31-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
No.: The levels of those chemicals in the brain can only be measured with a spinal tap. Any blood test does not really measure it because the the brain and ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Can feel same...: unfortunately. Both can have chest pain, feeling short of breath, heart racing, scared, sweaty. You should get checked out in emergency room first. T ... Read More
1
1 thank
A 60-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Same medicine: but the form is different. The Sustenna is a shot that you take once a month. The pills you have to take every day. It is the same medicine though. If ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Can be same, maybe: All psychologists have PhD is psychology, but not all do therapy, so would have to look for someone with experience in Clinical psychology. There is ... Read More
A 39-year-old female asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Vegetable based fat: You can eat things like avocados, walnuts, pistachios, most other nuts - these have all healthy fats and won't raise your cholesterol.. Also, fish h ... Read More
1
1 thank
A female asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
You're in withdrawal: It's bad for you because you have been on it for so long. It won't hurt you, but I can imagine it's very uncomfortable. If you have some Lexapro (esci ... Read More
A 38-year-old female asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Yes, potentially: 5HTP increased serotonin and phentermine can also affect serotonin. This will put you at risk of serotonin syndrome, which is rare but can be serious ... Read More
A 46-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Yes: Ambien (zolpidem) can show up in hair even after 1 dose. I do not know if your work tests for this specifically, or just sedatives in general. I would ... Read More
A 21-year-old male asked:
Dr. Jane Kang
Dr. Jane Kang answered
21 years experience Psychiatry
Yes: Doxylamine is a mild antihistamine which doctors sometimes use for anxiety. It is safe, but don't take more than 60 mg a day. Make sure it doesn't mak ... Read More
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less